The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.03 - March (1993 vol.4)
pp: 277-288
ABSTRACT
<p>The focus is on the following graph-theoretic question associated with the simulation ofcomplete binary trees by faulty hypercubes: if a certain number of nodes or links areremoved from an n-cube, will an (n-1)-tree still exists as a subgraph? While the generalproblem of determining whether a k-tree, k>n, still exists when an arbitrary number ofnodes/links are removed from the n-cube is found to be NP-complete, an upper bound isfound on how many nodes/links can be removed and an (n-1)-tree still be guaranteed toexist. In fact, as a corollary of this, it is found that if no more than n-3 nodes/links areremoved from an (n-1)-subcube of the n-cube, an (n-1)-tree is also guaranteed to exist.</p>
INDEX TERMS
Index Termsfault tolerant embedding; complete binary trees; hypercubes; graph-theoretic question;simulation; k-tree; NP-complete; upper bound; computational complexity; fault tolerantcomputing; hypercube networks; trees (mathematics)
CITATION
M.Y. Chan, S.J. Lee, "Fault-Tolerant Embedding of Complete Binary Trees in Hypercubes", IEEE Transactions on Parallel & Distributed Systems, vol.4, no. 3, pp. 277-288, March 1993, doi:10.1109/71.210811
16 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool